Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("INTERPOLATION HERMITE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1084

  • Page / 44

Export

Selection :

  • and

ON A SPECIAL LAURENT-HERMITE INTERPOLATION PROBLEMBULTHEEL A.1981; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1981; VOL. 6; PP. 63-79; BIBL. 18 REF.Conference Paper

HERMITE-BIRKHOFF INTERPOLATION AND APPROXIMATION OF A FUNCTION AND ITS DERIVATIVESKEENER LL.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 30; NO 2; PP. 129-138; BIBL. 16 REF.Article

ON INTERPOLATION POLYNOMIALS OF THE HERMITE-FEJER TYPE.MILLS TM.1976; COLLOQ. MATH.; POLOGNE; DA. 1976; VOL. 35; NO 1; PP. 159-163; BIBL. 4 REF.Article

SINGULAERE HERMITE-BIRKHOFF-FUNKTIONALE. = FONCTIONNELLE D'HERMITE BIRKHOFF SINGULIERESTIEGLITZ M.1975; MATH. Z.; DTSCH.; DA. 1975; VOL. 145; NO 3; PP. 293-300; BIBL. 13 REF.Article

REMARKS ON REDUCED HERMITE INTERPOLATIONBASZENSKI G; DELVOS FJ; HACKENBERG K et al.1982; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1982; VOL. 61; PP. 47-58; BIBL. 8 REF.Conference Paper

BOOLEAN METHODS IN BIVARIATE REDUCED HERMITE INTERPOLATIONBASZENSKI G; DELVOS FJ; POSDORF H et al.1979; SER. INTERNATION. ANAL. NUMER.; CHE; DA. 1979; VOL. 51; PP. 11-29; BIBL. 8 REF.Conference Paper

IMPLEMENTATION DE L'ELEMENT FINI D'ARGYRISBERNADOU M; BOISSERIE JM.1978; I.R.I.A., LAB. RECH. INFORMAT. AUTOMAT., RAPP. RECH.; FRA; DA. 1978; NO 301; PP. 1-85; ABS. ENG; BIBL. 1 P.Serial Issue

SUR LES FONCTIONS SPLINE, DE HERMITE DE DEUX VARIABLESBLAGA PP.1978; STUD. UNIV. BABES-BOLYAI, MATH.; ROUMAN.; DA. 1978; VOL. 23; NO 1; PP. 30-36; ABS. FR.; BIBL. 9 REF.Article

A USEFUL IDENTITY FOR THE RATIONAL HERMITE INTERPOLATION TABLE.CLAESSENS G.1978; NUMER. MATH.; DTSCH.; DA. 1978; VOL. 29; NO 2; PP. 227-231; BIBL. 8 REF.Article

DUALE HERMITE-BIRKHOFF-PROBLEME. = PROBLEME D'HERMITE-BIRKHOFFDUALJETTER K.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 17; NO 2; PP. 119-134; BIBL. 12 REF.Article

NEWLY DEVELOPED GENERALIZED MULTISTEP METHOD IN NUMERICAL INTEGRATION.SUZUKI C; FUKUNAGA T; KOSAKA Y et al.1975; FUJITSU SCI. TECH. J.; JAP.; DA. 1975; VOL. 11; NO 3; PP. 51-78; BIBL. 5 REF.Article

ON AVERAGING INTERPOLATION OF HERMITE-FEJER TYPE.VERTESI P.1975; STUD. SCI. MATH. HUNGAR.; HONGR.; DA. 1975; VOL. 10; NO 1-2; PP. 175-177; BIBL. 6 REF.Article

REGULAERE HERMITE-BIRKHOFF-FUNKTIONALE. = FONCTIONNELLES DE HERMITE-BIRKHOFF REGULIERESSTIEGLITZ M.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 9; PP. 530-532; BIBL. 5 REF.Article

CARDINAL INTERPOLATION AND SPLINE FUNCTIONS V. THE B-SPLINES FOR CARDINAL HERMITE INTERPOLATIONSCHOENBERG IJ; SHARMA A.1973; LINEAR ALGEBRA APPL.; U.S.A.; DA. 1973; VOL. 7; NO 1; PP. 1-42; BIBL. 12 REF.Serial Issue

AN ALGORITHM FOR HERMITE-BIRKHOFF INTERPOLATIONFIALA J.1973; APL. MAT.; CESKOSL.; DA. 1973; VOL. 18; NO 3; PP. 167-175; ABS. TCHEQUE; BIBL. 7 REF.Serial Issue

A NOTE ON EXTENDED HERMITE-FEJER INTERPOLATIONMATHUR KK.1972; GANITA; INDIA; DA. 1972; VOL. 23; NO 2; PP. 57-64; BIBL. 2 REF.Serial Issue

BIRKHOFF INTERPOLATION AND THE PROBLEM OF FREE MATRICESLORENTZ GG.1972; J. APPROXIM. THEORY; U.S.A.; DA. 1972; VOL. 6; NO 3; PP. 283-290; BIBL. 6 REF.Serial Issue

INTERPOLATION IN SPACES OF WEIGHTED MAXIMUM NORMHAY B; VERTESI P.1979; STUD. SCI. MATH. HUNG.; ISSN 0081-6906; HUN; DA. 1979; VOL. 14; NO 1-3; PP. 1-9; BIBL. 7 REF.Article

ZUR BIRKHOFF-INTERPOLATION GANZER FUNKTIONEN. = INTERPOLATION DE BIRKHOFF DE FONCTIONS ENTIERESLINDEN H; PITTNAUER F; WYRWICH H et al.1978; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1978; VOL. 31; NO 3-4; PP. 259-268; BIBL. 33 REF.Article

OPTIMALE HERMITE-INTERPOLATION DIFFERENZIERBARER PERIODISCHER FUNKTIONEN. = INTERPOLATION HERMITE OPTIMALE DE FONCTIONS PERIODIQUES NON DIFFERENTIABLESFORST W.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 20; NO 4; PP. 333-347; ABS. ANGL.; BIBL. 9 REF.Article

AVERAGING INTERPOLATION ON SETS WITH MULTIPLICITIES.BOTTO MA; SHARMA A.1977; AEQUATIONES MATH.; SUISSE; DA. 1977; VOL. 15; NO 1; PP. 63-72; BIBL. 4 REF.Article

ON THE CONVERGENCE OF AVERAGING HERMITE INTERPOLATORS.BOTTO MA.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 16; NO 4; PP. 347-365; BIBL. 9 REF.Article

AVERAGING INTERPOLATION OF HERMITE-FEJER-TYPE.SAXENA RB.1976; BULL. CANAD. MATH.; CANADA; DA. 1976; VOL. 19; NO 3; PP. 315-321; BIBL. 5 REF.Article

A CONVERGENT QUASI-HERMITE-FEJER INTERPOLATION PROCESS.MILLS TM.1975; BULL. AUSTRAL. MATH. SOC.; AUSTRAL.; DA. 1975; VOL. 12; NO 2; PP. 267-276; BIBL. 6 REF.Article

REMARKS ON THE RANK OF HERMITE-BIRKHOFF INTERPOLATION.CHALMERS BL; JOHNSON DJ; METCALF FT et al.1974; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1974; VOL. 11; NO 2; PP. 254-259; BIBL. 4 REF.Article

  • Page / 44